# SDR SWIA201229667

- Difficulty date: February 15, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 24,167 hours, 19,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER EDGE OF PASSENGER DOOR STAIR STRUCTURE 1 INCH FORWARD OF AFT DRAG ANGLE.  C-CHECK, REPAIR CRACK IN LOWER EDGE OF PASSENGER DOOR STAIR STRUCTURE.
